# SDR SWAA2022060808756

- Difficulty date: May 17, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25R LOCATED BS540 FWD CARGO COMPARTMENT 2022-284012 / [01] TOOL USED ULTRASONIC EQUIPMENT PN:38PLPLUS; SN:120398603; DUE DATE: 18OCT-22;[02] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X12101V022235; DUE DATE: 03 JUN 22.;[03] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 02-FEB-23. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 02-FEB-23;[04] REPAIRED STR 25R IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 LOCATED BS540 FWD CARGO COMPARTMENT;[05] REPAIRED STR 25R IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 LOCATED BS540 FWD CARGO COMPARTMENT SEE SIGN OFF BELOW;[06] REPAIRED STR 25R IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 LOCATED BS540 FWD CARGO COMPARTMENT SEE SIGN OFF BELOW. TASK COMPLETED;[07] CORRECTED REFERENCE SRM 53-00-03-2R-1;[08] UPDATED REFERENCE TO INCLUDE COMPLETE NUMBER.  53-00-03-2R-1-A01573
